Doctor insights on:
Hot Flashes After Ovarian Surgery
I'm 65 and still have hot flashes why? All I have are my ovaries.I was hormones for about 15 yrs. After my surgery in early 40's
It can be: Hard to say? They seem to be related to a baseline level of anxiety. Some people are hyper perceptive. The risk of estrogen alone, without Progesterone is very low. You may benefit from a very low dose of estrogen. It offers bone protection and the risk of something bad with estrogen alone is 7/10000 per year. Also a low dose drug called an snri would help, Cymbalta (duloxetine) 30 mg is good for pain to. ...Read more
Unclear: Unclear how long ago you had surgery, did surgeon inject local anesthetic or did you have a nerve block. Hot flashes are very unusual, but can be caused by allergic reaction, fever, hormonal changes unrelated to surgery. Call your surgeon, he is in the best position to help. ...Read moreSee 1 more doctor answer
I had three quarters of my thyroid removed a month ago. I am having hot flashes, freezing, severe anxiety... Is it from surgery?
Thyroid: Could be related to the surgery but could be something else. Start with a visit to your primary doctor. ...Read more
I had a TVH done on the 28th of October. Everything was removed except my ovaries. There's been some funny things going on since I've had the surgery. I am now getting hot flashes, my sleep pattern has changed. Most of the time I can't sleep at all and I'
Hormonal changes: A TVH may at times alter the blood supply to one or both remaining ovaries and cause changes in your hormones (predominantly your estrogens) which can trigger transient or premature ovarian dysfunction or rarely ovarian failure. Be a little patient and use conservative measures to remain comfortable . If your symptoms worsen or concern you, consult a gyn endocrinologist for diagnosis + Rx. ...Read more
I'm 49 and had my thyroid removed 5 mo. ago my levels are good but my tsh is on the low side i now haven't had a menstrual cycle for 3 months having hot flashes and night sweats. had this before surgery but as soon as tsh was higher body was normal ?
Thyroid: If you had your thyroid removed you must have had Synthroid (thyroxine) prescribed and that would have little, if any, impact on your TSH. Your main problem is likely to bean issue with your menstrual cycle and you should see a Gynecologist as soon as you can. Please let me know what develops. ...Read more
17 yrs old. Painful ovarian cysts every month even on bc pills. Hot flashes and night sweats every day. Tried other bc pills too. Advice?
Go see your doctor: You didn't mention how you're taking your birth control pills or which brand you're taking but presumably you're having monthly periods. So ask your doctor about skipping placebo pills and immediately starting next month's pills in order to prevent menses. Some brands are sold w/o sugar pills. Or you may need higher dose to prevent ovulation. Bottom line, talk to your doctor. ...Read more
23 yof with hot flashes, osteopenia, thinning hair and now ovarian cyst... Thyroid is fine... Any ideas? Not on bc
Several issues: There are several areas that should be explored with your doctor. First, get evaluated for a hormonal imbalance. With thinning hair and an ovarian cyst, the diagnosis of pcos is possible. The osteopenia is concerning because of your age but can be caused by some sort of nutritional deficiency, such as vitamin d deficiency or celiac disease (causing difficulty with absorption of vitamins). ...Read more
Mood swings, hot flashes, bloating, cramping, localized pain in bottom right abdomen, dizziness. Ovarian cyst symptoms?
Hormonal changes: When does your symptoms happens around the menstrual period times or all the time? If it is around the periods may be having perimenstrual dysthymia from the hormonal changes. Have yourself examined, so that detailed history and physical could be performed to get a diagnosis ...Read more
Ulcerative colitis w/proctitis, ovarian cyst ruptured & see black blood clots, hot flashes like fever, feel like being ripped open. Is this normal?
No, Kim: Please see your healthcare provider as soon as possible. You have several serious ailments going on at the same time and proper medical attention is needed. Please don't delay. ...Read more
- Talk to a doctor live online for free
- Hot flashes after ovarian cyst surgery
- Hot and cold flashes after surgery
- Ovarian cysts hot flashes
- Ask a doctor a question free online
- Hot flashes diarrhea bloat ovarian
- Hot flashes after alcohol
- Hot flashes after drinking
- Hot flash after eating
- Talk to a gynecologist online for free